Hokkaido Mathematical Journal

Blocks with a normal defect group

Tomoyuki WADA

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 10, Number 3 (1981), 319-332.

Dates
First available in Project Euclid: 14 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381758079

Digital Object Identifier
doi:10.14492/hokmj/1381758079

Mathematical Reviews number (MathSciNet)
MR634166

Zentralblatt MATH identifier
0471.20004

Citation

WADA, Tomoyuki. Blocks with a normal defect group. Hokkaido Math. J. 10 (1981), no. 3, 319--332. doi:10.14492/hokmj/1381758079. https://projecteuclid.org/euclid.hokmj/1381758079


Export citation